Volume 6 Issue 1
Apr.  2017
Article Contents

Jing Liu, Pei-Yong Zhu. New Results on Almost Periodic Solution of Shunting Inhibitory Cellular Neural Networks with Continuously Distributed Delays[J]. Journal of Electronic Science and Technology, 2008, 6(1): 70-74.
Citation: Jing Liu, Pei-Yong Zhu. New Results on Almost Periodic Solution of Shunting Inhibitory Cellular Neural Networks with Continuously Distributed Delays[J]. Journal of Electronic Science and Technology, 2008, 6(1): 70-74.

New Results on Almost Periodic Solution of Shunting Inhibitory Cellular Neural Networks with Continuously Distributed Delays

More Information
  • Author Bio:

    Jing Liu research interests include general periodic solution of neural networks, l.jing2005@163.com

  • Received Date: 2007-09-21
  • Rev Recd Date: 2007-11-17
  • Publish Date: 2008-03-25

通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Article Metrics

Article views(214) PDF downloads(12) Cited by()

Related
Proportional views

New Results on Almost Periodic Solution of Shunting Inhibitory Cellular Neural Networks with Continuously Distributed Delays

  • Author Bio:

Abstract: In this paper, the existence, uniqueness and global attractivity are discussed on almost periodic solution of SICNNs (shunting inhibitory cellular neural networks) with continuously distributed delays. By using the fixed point theorem, differential inequality technique and Lyapunov functional method, giving the new ranges of parameters, several sufficient conditions are obtained to ensure the existence, uniqueness and global attractivity of almost periodic solution. Compared with the previous studies, our methods are more effective for almost periodic solution analysis of SICNNs with continuously distributed delays. Some existing results have been improved and extended. In order to show the effectiveness of the obtained results, an example is given in this paper.

Jing Liu, Pei-Yong Zhu. New Results on Almost Periodic Solution of Shunting Inhibitory Cellular Neural Networks with Continuously Distributed Delays[J]. Journal of Electronic Science and Technology, 2008, 6(1): 70-74.
Citation: Jing Liu, Pei-Yong Zhu. New Results on Almost Periodic Solution of Shunting Inhibitory Cellular Neural Networks with Continuously Distributed Delays[J]. Journal of Electronic Science and Technology, 2008, 6(1): 70-74.

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return